# SDR AALA20021005

- Difficulty date: July 11, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS ON SEAT 2EF INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT LIGHT SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
